Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The subgroup structure of the Mathieu group $ M\sb {12}$


Authors: Francis Buekenhout and Sarah Rees
Journal: Math. Comp. 50 (1988), 595-605
MSC: Primary 20D08
MathSciNet review: 929556
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a full description of the lattice of subgroups of the Mathieu group $ {M_{12}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20D08

Retrieve articles in all journals with MSC: 20D08


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0929556-X
PII: S 0025-5718(1988)0929556-X
Article copyright: © Copyright 1988 American Mathematical Society